MAUDE Adverse Event Report: ARTHREX, INC. 12MM SINGLE USE OATS DISPOSABLE KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 12MM SINGLE USE OATS DISPOSABLE KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number 12MM SINGLE USE OATS DISPOSABLE KIT
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/03/2024, it was reported by a sales representative via (b)(4) that (qty.2) of an abs-8981-12s oats 2.0 single-use set was received with a dull tip on the handle and not sharp, and the internal plunge was stuck/too tight.Then, another abs-8981-12s oats 2.0 single-use set from the same lot was opened, and the same issue occurred.The case was completed successfully using force and a bigger mallet to mallet the disposable to downsize the allograft.When force was applied through the graft, they were concerned that the graft would break or the device would go through.There was no impact on the patient.This was discovered during an oat procedure on the elbow procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The reported failure has been attributed to an issue with the supplier manufacturing process.For details, refer to ncr-27165.

Brand Name
12MM SINGLE USE OATS DISPOSABLE KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20238218
Report Number1220246-2024-07681
Device Sequence Number15464488
Product Code LXH
UDI-Device Identifier00888867343894
UDI-Public00888867343894
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12MM SINGLE USE OATS DISPOSABLE KIT
Device Catalogue NumberABS-8981-12S
Device Lot Number4057139050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown